advertisement
Question
Posted by: Concerned | 2009/07/17

Affect pill?

I have heard that certain medication can affect the pill from working properly. I take vitamins every day and iron tablets, is there any possible way that this could affect the pill and if i have a headache and take normal headache tabs can that also affect the pill? Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

These should have no significant effect on the efficacy of your pill

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement